# SDR CALA2023032900925

- Difficulty date: March 29, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N26952
- Make and model: Boeing 787-9
- Aircraft serial: 36403
- Aircraft time: 37,852 hours, 3,604 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 66574201
- Part serial: 8232
- Condition: Warning Message
- Location: Door 4l
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LP 4154071 REPLACE DOOR 4L SLIDE PACK ASSY. EXISTING SLIDE PACK IS SEPARATING FROM PACKBOARD REPLACED 4L SLIDE PACK ASSEMBLY PER AMM B787-81205-A1701-00. PARTS USED:  78-2561-9-0007,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1604498  SN OFF 8232 VERIFIED THE SAFETY AND SECURITY INSTALLATION OF 4L DOOR SLIDE. SLIDE, B787 #4   OFF 78-2561-9-0007 8232 ON 78-2561-9-0007 9337
